# SDR FDEA201705061368

- Difficulty date: May 6, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 81,663 hours, 18,528 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: ACA7223519
- Condition: Worn
- Location: Carog Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR HINGE ATTACH FLANGE HAD CORROSION IN THREE PLACES.   REMOVED & REPLACED THE HINGE IAW CMM 52-34-04.  REMOVED CORROSION FROM HINGE FITTINGS PER SRM 52-30-16.
